VOL. 66 · NO. 1 | 2022
 
VIEW ALL ABSTRACTS +
Front Matter
Publ. Mat. 66 (1), (2022)
No abstract available
Survey
Xavier Fernández-Real
Publ. Mat. 66 (1), 3-55, (2022) DOI: 10.5565/PUBLMAT6612201
KEYWORDS: thin obstacle problem, Signorini problem, survey, free boundary, fractional obstacle problem, 35R35, 347G20
Article
András Pongrácz
Publ. Mat. 66 (1), 57-75, (2022) DOI: 10.5565/PUBLMAT6612202
KEYWORDS: code, anticode, Support, maximum distance, 94B05, 94B65, 20B10
Huynh Viet Khanh, Bui Xuan Hai
Publ. Mat. 66 (1), 77-97, (2022) DOI: 10.5565/PUBLMAT6612203
KEYWORDS: division ring, maximal subgroup, locally solvable group, polycyclic-by-finite group, 12E15, 16K20, 16K40, 20E25
Daniel Gil-Muñoz, Anna Rio
Publ. Mat. 66 (1), 99-128, (2022) DOI: 10.5565/PUBLMAT6612204
KEYWORDS: Hopf Galois structure, Hopf Galois module theory, associated order, 11R33, 16T05
Miguel Yangari
Publ. Mat. 66 (1), 129-158, (2022) DOI: 10.5565/PUBLMAT6612205
KEYWORDS: viscosity solutions, Hamilton–Jacobi, variable-order nonlocal operators, Comparison principles, Large time behavior, 49L25, 35K41, 60J75, 47G20
Nadia Boudi, Yolanda Cabrera Casado, Mercedes Siles Molina
Publ. Mat. 66 (1), 159-181, (2022) DOI: 10.5565/PUBLMAT6612206
KEYWORDS: evolution algebra, natural family, Decomposition, property (2LI), natural basis, evolution ideal, evolution subalgebra, ‎‎‎extension property, 17D92, 17A60, 17A36, 15A99
Ariel M. Salort
Publ. Mat. 66 (1), 183-195, (2022) DOI: 10.5565/PUBLMAT6612207
KEYWORDS: fractional order Sobolev spaces, nonlocal eigenvalues, g-Laplace operator, nonlocal Hardy inequalities, 46E30, 35R11, 45G05
Gyula Károlyi, Csaba Szabó
Publ. Mat. 66 (1), 197-205, (2022) DOI: 10.5565/PUBLMAT6612208
KEYWORDS: additive combinatorics, Chevalley’s theorem, dichotomy, nilpotent rings, Olson’s theorem, polynomial method, equation solvability problem, 16Z05, 11B75, 13M10, 16P10
Javier Falcó, Domingo García, Manuel Maestre, Mingu Jung
Publ. Mat. 66 (1), 207-233, (2022) DOI: 10.5565/PUBLMAT6612209
KEYWORDS: group-invariant, separation theorem, polynomials, Banach space, 14L24, 46G20
Jianing Li, Yi Ouyang, Yue Xu, Shenxing Zhang
Publ. Mat. 66 (1), 235-267, (2022) DOI: 10.5565/PUBLMAT6612210
KEYWORDS: Kummer tower, class group, ambiguous class number formula, 11R29, 11R11, 11R16, 11R18, 11R20
Alexis Molino, Sergio Segura de León
Publ. Mat. 66 (1), 269-304, (2022) DOI: 10.5565/PUBLMAT6612211
KEYWORDS: nonlinear elliptic equations, 1-Laplacian operator, Gelfand problem, 35J75, 35J20, 35J92
Pertti Mattila
Publ. Mat. 66 (1), 305-323, (2022) DOI: 10.5565/PUBLMAT6612212
KEYWORDS: Hausdorff dimension, projection, intersection, Fourier transform, 28A75
Marc Noy, Clément Requilé, Juanjo Rué
Publ. Mat. 66 (1), 325-353, (2022) DOI: 10.5565/PUBLMAT6612213
KEYWORDS: Asymptotic enumeration, Planar graphs, regular graphs, 05A16
José Edson Sampaio
Publ. Mat. 66 (1), 355-368, (2022) DOI: 10.5565/PUBLMAT6612214
KEYWORDS: Zariski’s multiplicity conjecture, analytic sets, multiplicity, 14B05, 14Pxx, 32S50
Gye-Seon Lee, Ludovic Marquis, Stefano Riolo
Publ. Mat. 66 (1), 369-403, (2022) DOI: 10.5565/PUBLMAT6612215
KEYWORDS: real projective structure, hyperbolic 4-manifold, Dehn filling, Euler characteristic, cone-manifold, Hilbert geometry, 22E40, 53A20, 53C15, 57M50, 57N16, 57S30
Ameya Pitale, Abhishek Saha, Ralf Schmidt
Publ. Mat. 66 (1), 405-434, (2022) DOI: 10.5565/PUBLMAT6612216
KEYWORDS: Siegel Eisenstein series, Siegel modular forms, pullback formula, nearly holomorphic, 11F46, 11F37, 11F70
Viorel Vâjâitu
Publ. Mat. 66 (1), 435-439, (2022) DOI: 10.5565/PUBLMAT6612217
KEYWORDS: Stein space, riemann domain, boundary distance, thin set, 32E10, 32E35, 32U10
Miguel Yangari
Publ. Mat. 66 (1), 129-158, (2022) DOI: 10.5565/PUBLMAT6612105
KEYWORDS: viscosity solutions, Hamilton–Jacobi, variable-order nonlocal operators, Comparison principles, Large time behavior, 49L25, 35K41, 60J75, 47G20
Back to Top